I have been doing 24mg at night and 24mg morning of the solarstar insulin, in 7wk of tx for the hep c (incivek) and noticed a big drop in blood sugars, dropped off the morning shot, and still find blood sugars low, crashed a little while ago because blood sugars dropped so low, and crashed last night same reason, my question is I was und at 4wks and liver at 6wk is returning back to moderated range as far as functions go, Is it possible that now my body is starting to produce its own insulin again, or is it just the meds., I am scared to do the night shot as I dont want to crash while sleeping, although I think I will drop down to 10mg tonight just to be safe, am I doing the right thing, any help out there? Oh, and I am eating plenty, especially since I have to do 20gr of fat at each dose(with incivek).
Hello, I read this forum because my 20-year-old daughter has Hep C Gen 1a. Can you contact the hospital and see if they can contact your doctor or perhaps you should go to ER instead of waiting more than another day. Your treatment mess can affect your diabetes medication. Good luck with your treatment.
I think your instinct to adjust your dose until you can talk to your doctor is a good idea. I know there are a lot of issues (and threads) about insulin resistance &/or diabetes as they relate to Hepatitis C.
It seems likely you might need a dose adjustment - then again it could be something else. You have a way to test your blood sugar so you will see soon enough if whatever adjustment you make helps.
I hope this worked out. I suppose you already went to bed. Sleep tight!!
I decided not to use the insulin at all last night, good thing when i woke this morning , I meant to check immed. but forgot , ate a piece of cheesecake to go with the hep c meds and then checked it was 97, I think I am going to monitor throughout day and see what happens, I do remember last year my Dr. telling me if we get rid of hep c we could get rid of the diabetes, are they related ? will get back tonight to see how today goes ,thanks
Oh and thanks for the sleep tight, but as you know when on all the meds there is no such thing a sleep, it is just roll over, scratch, scratch, roll over scratch scratch, roll over scratch scratch scratch scratch scatch.......aaaaarrrrrgggggghhhhhhhh..........LOL
Trolls are very grumpy when they havnt slept in days...
No it was not sugar free, but they are just little one bitters so you can get your fat without puking, funny thing is blood sugar hanging norm and a little low still, I mean it is great news, but what the heck is going on, just three days ago I could not live without insulin and now I dont need it ? Something just does not seem right, but If I do It I keep crashing low (freaked out), I am just going to monitor every 2-3 hrs to see what happens, it just isnt right and I know it, it cant be...something has changed and I am thinking its the meds they have already messed up everything else (feel like).
I hesitate to say this because I can't remember where I read it and I can't give my source, but here goes anyway. I've read somewhere that amongst the many autoimmune disorders that HCV can trigger, one of these is a form of diabetes. I've suffered autoimmune arthritis for decades now and have been given reason to hope it would improve with tx (I'm still waiting). Perhaps your HCV had caused an autoimmune reaction against your insulin-producing cells, and perhaps they are recovering now. That would be fabulous news. Be sure to let us know what your doctor says, and in the meantime I would suggest doing blood sugar tests with almost ridiculous frequency. I hope you get great news from your doc!
O.K just had a chicken fried steak with french fries and cream gravy, waited a couple of hrs and fully expected my blood sugars to be well of 200 as would normally be the case after I indulged in some ridiculous feat like eating that much to my surprise however my blood sugar was normal (139), and dropping, what the heck....I will check back in later tonight
Trolls really like normal blood sugars, makes them feel good.
Dr. said he believes that autoimmune disorders can cause insulin resistance, cure the disease fix the diabetes, so far everything is pointing that way, but need to finish treatment to be sure.. thanks for looking out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.